MathSciNet Relay Station
MathSciNet bibliographic data
MR1204294 (93k:20106) 20P05 (20B30 60B15)
Kerov, Serguei Gaussian limit for the Plancherel measure of the symmetric group. C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 4, 303–308.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement